Kukush Alexander
Title
Cited by
Cited by
Year
The element-wise weighted total least-squares problem
I Markovsky, ML Rastello, A Premoli, A Kukush, S Van Huffel
Computational Statistics & Data Analysis 50 (1), 181-209, 2006
1262006
Consistency of elementwise-weighted total least squares estimator in a multivariate errors-in-variables model AX=B
A Kukush, S Van Huffel
Metrika 59 (1), 75-97, 2004
952004
Consistent least squares fitting of ellipsoids
I Markovsky, A Kukush, S Van Huffel
Numerische Mathematik 98 (1), 177-194, 2004
822004
Consistency of the structured total least squares estimator in a multivariate errors-in-variables model
A Kukush, I Markovsky, S Van Huffel
Journal of Statistical Planning and Inference 133 (2), 315-358, 2005
782005
Remarks on quantiles and distortion risk measures
J Dhaene, A Kukush, D Linders, Q Tang
European Actuarial Journal 2 (2), 319-328, 2012
572012
Consistent estimation in an implicit quadratic measurement error model
A Kukush, I Markovsky, S Van Huffel
Computational statistics & data analysis 47 (1), 123-147, 2004
522004
Guest editorial: Total least squares and errors-in-variables modeling
S Van Huffel, I Markovsky, R Vaccaro, T Soderstrom
Signal Processing 87, 2281-2282, 2007
502007
Threshold structure of optimal stopping strategies for American type option. I
H JŲnsson, A Kukush, D Silvestrov
Theory of Probability and Mathematical Statistics 71, 93-103, 2005
392005
Impact of uncertainties in exposure assessment on estimates of thyroid cancer risk among Ukrainian children and adolescents exposed from the Chernobyl accident
MP Little, AG Kukush, SV Masiuk, S Shklyar, RJ Carroll, JH Lubin, ...
PLoS one 9 (1), e85723, 2014
372014
Comparing different estimators in a nonlinear measurement error model
A Kukush, H SchneeweiŖ, R Wolf
372002
Theory of stochastic processes
D Gusak, A Kukush, A Kulik, Y Mishura, A Pilipenko
Springer-Verlag New York, 2012
352012
On the computation of the multivariate structured total least squares estimator
I Markovsky, SV Huffel, A Kukush
Numerical linear algebra with applications 11 (5‐6), 591-608, 2004
352004
Asymptotic properties of an estimator in nonlinear functional errors-in-variables models with dependent error terms
I Fazekas, AG Kukush
Computers & Mathematics with Applications 34 (10), 23-39, 1997
351997
Optimal pricing of American type options with discrete time
AG Kukush, DS Silvestrov
Theory of Stochastic Processes 10 (26), 72-96, 2004
322004
Consistent fundamental matrix estimation in a quadratic measurement error model arising in motion analysis
A Kukush, I Markovsky, S Van Huffel
Computational statistics & data analysis 41 (1), 3-18, 2002
302002
Methods for estimation of radiation risk in epidemiological studies accounting for classical and Berkson errors in doses
A Kukush, S Shklyar, S Masiuk, I Likhtarov, L Kovgan, RJ Carroll, ...
The international journal of biostatistics 7 (1), 2011
292011
On errors-in-variables estimation with unknown noise variance ratio
I Markovsky, A Kukush, S Van Huffel
IFAC Proceedings Volumes 39 (1), 172-177, 2006
292006
On the (in-) dependence between financial and actuarial risks
J Dhaene, A Kukush, E Luciano, W Schoutens, B Stassen
Insurance: Mathematics and Economics 52 (3), 522-531, 2013
282013
Threshold structure of optimal stopping strategies for American type options. II
H JŲnsson, A Kukush, D Silvestrov
Theory of Probability and Mathematical Statistics 72, 42-53, 2005
282005
Three estimators for the Poisson regression model with measurement errors
A Kukush, H Schneeweis, R Wolf
Statistical Papers 45 (3), 351-368, 2004
262004
The system can't perform the operation now. Try again later.
Articles 1–20